# SDR USAA2014123000009

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 52,488 hours, 19,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2361
- Condition: Inoperative
- Location: Cabin
- Part time: 51,857 hours, 19,678 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON VISIT, BOTTOM SEAT LIGHTS AT EMER EXIT INOPERATIVE.  REPLACED RT MID EMER POWER SUPPLY UNIT & BATTERY.  OPERATIONS NORMAL IAW AMM 33-51-38.
